# SDR 2008UALA02371

- Difficulty date: April 22, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 56,865 hours, 31,669 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CRACKED AT CHEM MILLED STEP BELOW STRINGER S-12R FROM BS 500D+17" TO BS 500D+19".   MAJOR REPAIR ACCOMPLISHED, CUTOUT DAMAGE.  FABRICATED AND INSTALLED EXTERNAL SKIN DOUBLER/TRIPLER REPAIR.
